Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 4 of 20
Previous Record Next Record
E-Books/E-Docs
Author Cherlin, Gregory L., 1948- author.

Title The classification of countable homogeneous directed graphs and countable homogeneous n-tournaments / Gregory L. Cherlin.

Publication Info. Providence, Rhode Island : American Mathematical Society, [1998]
1998

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (183 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 621
Memoirs of the American Mathematical Society ; no. 621.
Note "January 1998, volume 131, number 621 (first of 4 numbers)."
Bibliography Includes bibliographical references and indexes.
Note Description based on print version record.
Subject Directed graphs.
Tournaments (Graph theory)
Model theory.
Ramsey theory.
Permutation groups.
Genre/Form Electronic books.
Other Form: Print version: Cherlin, Gregory L. Classification of countable homogeneous directed graphs and countable homogeneous n-tournaments. Providence, Rhode Island : American Mathematical Society, [1998] xiii, 161 pages ; 26 cm. Memoirs of the American Mathematical Society ; no. 621 9780821808368
ISBN 0821808362 (alk. paper)
9780821808368
9781470402105 (e-book)

 
    
Available items only